# SDR UIEA2020080401700

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1076
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS  1076, RBL 9, KEEL BEAM LOWER FLANGE WAS FOUND CORRODED.  THE CORROSION WAS REMOVED AND REPROTECTED IAW SRM 51-10-02, AND SRM 51-20-01.   CHECKED WITHIN SRM 53-40-12-1A-1 ALLOWABLE DAMAGE 1, FIG 102 LIMITS.
